# SDR AALA202312113763

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 63,300 hours, 26,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 GIRT BAR RIGHT SIDE MISSING RED HEAT SHRINK TUBING.**SUPPLEMENTAL REPORT FOR (AALA202312063763): REPLACED RED HEAT SHRINK ON R2 DOOR GIRT BAR, PER AARD 25-66-00-4**(CLOSED).
